# SDR UIEA2019062864599

- Difficulty date: June 26, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,908 hours, 19,456 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C1321
- Part serial: X030466
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, CENTER RIGHT FUEL PUMP EICAS MESSAGE. REMAINED ON WITH 5000 LBS OF CENTER TANK FUEL.  T/S DMI #113803 TO R/H CENTER AUX TANK OVERRIDE PRESSURE SWITCH IAW FIM 28-22 FT 805, BLOCK 50.  REMOVED AND REPLACED THE RT CENTER AUX PRESSURE SWITCH IAW AMM 28-42-01. PERFORMED OPS CHECK OF PUMP. NO PRESSURE LIGHT, NO MESSAGES, OPS NORMAL AT THIS TIME.
